The new Cure Magazine – Spring Edition, just hit the mail.  There is also an online version.  One of our multiple myeloma support group leaders, Dianne, just forwarded me a link to the feature story:

Lifting the Fog
BY ELAINE SCHATTNER, MD
New research helps clarify chemobrain.

Click-on the title to read more about a serious side-effect which researchers are just starting to prove exists.

I have it!  Four years of extended chemotherapy maintenance often leaves me groping for vocabulary when I write and speak. I know I should be able to access a word or phrase–but nothing’s there.

I have read several studies which confirm serious illness and extended periods of medical care can impair your cognative abilities up to 40%.  So combining time “lost” in medical no-mans-land, with chemotherapy can seriously impair one’s ability to think and communicate clearly.

Don’t take my word for it… Read the article!

Feel good and keep smiling!  Pat

Leave a Reply